MathSciNet Relay Station
MathSciNet bibliographic data
MR112033 (22 #2891) 46.00
Brudnyĭ, Ju. A.; Timan, A. F. Constructive charateristics of compact sets in Banach spaces and $\varepsilon $-entropty. (Russian) Dokl. Akad. Nauk SSSR 126 1959 927–930.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement